# SDR 06FDEA1281

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK CORRODED AT FWD END.  REPLACED NR 7 FLAP TRACK IAW TASK CARD 27X5709-03.
